# SDR C1HA200286005

- Difficulty date: August 29, 2002
- Submitted: August 30, 2002
- Operation: Air carrier
- Aircraft: N686CA
- Make and model: Boeing 727-2S7
- Aircraft serial: 22021
- Aircraft time: 63,572 hours, 34,638 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OVERWING FLOOR TRACK LIGHT POWER SUPPLY INOP.  REMOVED AND REPLACED FLOOR TRACK LIGHT POWER SUPPLY.
